# SDR DXTA2023051285900

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N249QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6173
- Aircraft time: 1,479 hours, 806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR HAS BEEN DIFFICULT TO OPEN AND CLOSE. AT THIS TIME, I AM UNABLE TO OPEN THE MAIN ENTRY DOOR FROM THE OUTSIDE AFTER MULTIPLE ATTEMPTS.  COMPLETED INTERNAL AND EXTERNAL WBRICATION OF PASSENGER DOOR PER CL650MM 12-20-04, BUT DID NOT FIX ISSUE. TROUBLESHOT TO INNER HANDLE LOAD ADJUSTMENT BOLT FORCE BEING HIGHER THAN ALLOWED. ADJUSTED INNER HANDLE LOAD ADJUSTMENT BOLT PER CL650 MM 52-11-00. OPS CHECK OF PASSENGER DOOR OPENING AND CLOSING GOOD PER CL650 MM 52-11-00.
